# SDR COEA2019072827919

- Difficulty date: July 28, 2019
- Submitted: October 31, 2019
- Operation: Air carrier
- Aircraft: N919FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 266
- Aircraft time: 29,404 hours, 37,390 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Hinge
- Part number: S5751053501401
- Condition: Corroded
- Location: Lt Wing Panel
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 198966 NR 500012 HEAVY CHECK COE/MINOR REPAIR: L/H WING DROP DOWN PANEL 532CB OUTBOARD HINGE HAS LEVEL 2 CORROSION. CORRECTIVE ACTION: REPLACED HINGE WITH OEM PART.
